# SDR S2YA97010

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N85SK
- Make and model: Beech 1900D
- Aircraft serial: UE85
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Instrument Panel
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

MKE/GRR - FLT 1833 - FLIGHT CREW SELECTED THE LANDING GEAR DOWN ON FINAL APPROACH.  WHEN THE LANDING GEAR EXTENDED, THE RT MAIN GEAR DOWN AND LOCKED ANNUNCIATOR DID NOT ILLUMINATE.  THE CREW  PERFORMED ALL NECESSARY LANDING GEAR CHECKS, THEN MADE A SAFE LANDING AT GRR.  ONCE ON THE GROUND, THE GEAR WAS PINNED AND THE A/C WAS TAXIED BACK TO THE GATE.  UPON INSPECTION, MAINTENANCE FOUND THE RT MAIN GEAR ANNUNCIATOR BULBS BURNED OUT, THE BULBS WERE REPLACED, AND OPS CHECKED GOOD.  (X)
